MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 14.On (b)(6) 2021, loss of osseointegration was verified.Patient presented with bruxism.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key13593041
Report Number0001222315-2022-03282
Device Sequence Number17108740
Product Code DZE
UDI-Device Identifier07630031727589
UDI-Public07630031727589
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/24/2022
Report Date (Section F) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberSLActive Titanium TL
Device Catalogue Number80494S
Device Lot NumberRF228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/24/2022
Device Age42 MO
Event Location Other
Date Report to Manufacturer01/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale